Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Subharmonic functions in the half-plane


Author: Jun-iti Itô
Journal: Trans. Amer. Math. Soc. 129 (1967), 479-499
MSC: Primary 31.15
DOI: https://doi.org/10.1090/S0002-9947-1967-0216017-1
MathSciNet review: 0216017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On Phragmén-Lindelöf's principle, Trans. Amer. Math. Soc. 41 (1937), 1-8. MR 1501888
  • [2] L. Ahlfors and M. Heins, Questions of regularity connected with the Phragmén-Lindelöf principle, Ann. of Math. (2) 50 (1949), 341-346. MR 0028943 (10:522c)
  • [3] R. P. Boas, Jr., Asymptotic properties of functions of exponential type, Duke Math. J. 20 (1953), 433-448. MR 0059365 (15:517e)
  • [4] M. Heins, On the Phragmén-Lindelöf principle, Trans. Amer. Math. Soc. 60 (1946), 238-244. MR 0019117 (8:371c)
  • [5] -, On some theorems associated with the Phragmén-Lindelöf principle, Ann. Acad. Fenn. Ser. A I Math.-Phys. (1948), no. 46, 10 pp. MR 0025638 (10:39c)
  • [6] J. Itô, Asymptotic properties of some functions, Bull. Nagoya Inst. Tech. 7 (1955), 245-252.
  • [7] -, Asymptotic properties of subharmonic and analytic functions, Proc. Amer. Math. Soc. 9 (1958), 763-772. MR 0096048 (20:2546)
  • [8] F. Nevanlinna and R. Nevanlinna, Über die Eigenshaften analytischer Funktionen in der Umgebung einer singulären Stelle oder Linie, Acta Soc. Sci. Fenn. 50 (1922), no. 5.
  • [9] R. Nevanlinna, Eindeutige analytische Funktion, Springer, Berlin, 1936. MR 0057330 (15:208c)
  • [10] F. Riesz, Sur les functions subharmoniques et leur rapport à la théorie du potentiel, Acta Math. 48 (1926), 329-343; 54 (1930), 321-360.
  • [11] E. C. Titchmarsh, The theory of functions, Oxford Univ., 1932.
  • [12] M. Tsuji, On a non-negative subharmonic function in a half-plane, Kōdai Math. Sem. Rep. 8 (1956), 134-141. MR 0084588 (18:885e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.15

Retrieve articles in all journals with MSC: 31.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0216017-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society